DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Saphris (Asenapine) - Rash - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Rash (35)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Saphris (Asenapine) where reactions include rash. The selected reports were submitted to the FDA during the sample period of about a year.

 Reports 1 - 30 of 35   Next >>

Possible Saphris side effects in

Reported by a consumer/non-health professional from United States on 2012-08-24

Patient:

Reactions: Weight Increased, Headache, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 52 year old male

Reported by a consumer/non-health professional from United States on 2012-08-22

Patient: 52 year old male, weighing 54.4 kg (119.7 pounds)

Reactions: Swelling, Dizziness, Hypoaesthesia, Rash, Loss of Consciousness

Adverse event resulted in: life threatening event

Drug(s) suspected as cause:
Saphris
    Dosage: 1 tab 100mg 1x nightly po
    Administration route: Oral
    Indication: Bipolar Disorder
    Start date: 2012-08-17
    End date: 2012-08-17

Saphris
    Dosage: 1 tab 100mg 1x nightly po
    Administration route: Oral
    Indication: Anxiety
    Start date: 2012-08-17
    End date: 2012-08-17

Saphris
    Dosage: 1 tab 100mg 1x nightly po
    Administration route: Oral
    Indication: Depression
    Start date: 2012-08-17
    End date: 2012-08-17



Possible Saphris side effects in

Reported by a physician from United States on 2012-07-12

Patient:

Reactions: Drug Hypersensitivity, Drug Administered To Patient of Inappropriate AGE, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in

Reported by a physician from United States on 2012-06-19

Patient:

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a physician from United States on 2012-06-19

Patient: female

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 28 year old male

Reported by a physician from United States on 2012-06-15

Patient: 28 year old male

Reactions: Oedema Peripheral, Rash

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Lamictal; Lexapro



Possible Saphris side effects in

Reported by a physician from United States on 2012-04-25

Patient:

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-04-20

Patient: male

Reactions: Product Solubility Abnormal, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 19 year old male

Reported by a physician from United States on 2012-04-20

Patient: 19 year old male

Reactions: Off Label Use, Rash

Drug(s) suspected as cause:
Saphris
    Dosage: 5 mg; qd, sl
    Indication: Affective Disorder

Saphris
    Dosage: 5 mg; qd, sl
    Indication: Disability

Other drugs received by patient: Risperidone; Prozac



Possible Saphris side effects in

Reported by a health professional (non-physician/pharmacist) from United States on 2012-04-03

Patient:

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 16 year old male

Reported by a physician from United States on 2012-03-21

Patient: 16 year old male

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 20 year old male

Reported by a physician from United States on 2012-03-21

Patient: 20 year old male

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-03-14

Patient: female

Reactions: Off Label Use, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-03-09

Patient: female

Reactions: Swelling, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 38 year old female

Reported by a physician from Australia on 2012-03-09

Patient: 38 year old female

Reactions: Myalgia, Rash

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Quetiapine



Possible Saphris side effects in female

Reported by a physician from United States on 2012-02-28

Patient: female

Reactions: Pain in Extremity, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in

Reported by a physician from United States on 2012-02-27

Patient:

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in

Reported by a physician from Australia on 2012-02-27

Patient:

Reactions: Myalgia, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a physician from United States on 2012-02-01

Patient: female

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 61 year old female

Reported by a physician from United States on 2012-01-26

Patient: 61 year old female

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-01-24

Patient: female

Reactions: Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-01-18

Patient: male

Reactions: Oedema Peripheral, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 31 year old female

Reported by a physician from United States on 2012-01-17

Patient: 31 year old female

Reactions: Akathisia, Inappropriate Schedule of Drug Administration, Restless Legs Syndrome, Rash

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Valium; Abilify



Possible Saphris side effects in 59 year old male

Reported by a physician from United States on 2012-01-12

Patient: 59 year old male

Reactions: Burning Sensation, Rash, Erythema

Drug(s) suspected as cause:
Saphris
    Dosage: saphris 10 mg;qd;po ; 5mg;qd; po
    Administration route: Oral
    Indication: Bipolar Disorder
    End date: 2011-10-10

Saphris
    Dosage: saphris 10 mg;qd;po ; 5mg;qd; po
    Administration route: Oral
    Indication: Bipolar Disorder
    Start date: 2011-09-28

Other drugs received by patient: Invega Sustenna; Lamictal



Possible Saphris side effects in

Reported by a physician from United States on 2012-01-03

Patient:

Reactions: Rash

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Latuda



Possible Saphris side effects in

Reported by a health professional (non-physician/pharmacist) from United States on 2011-12-20

Patient:

Reactions: Anaphylactoid Reaction, Local Swelling, Rash

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 50 year old female

Reported by a physician from United States on 2011-12-19

Patient: 50 year old female

Reactions: Dizziness, Rash

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Risperidone



Possible Saphris side effects in male

Reported by a health professional (non-physician/pharmacist) from United States on 2011-12-13

Patient: male

Reactions: Incorrect Route of Drug Administration, Rash

Drug(s) suspected as cause:
Saphris
    Dosage: 10 mg;bid;po
    Administration route: Oral
    Indication: Psychotic Disorder

Saphris
    Dosage: 10 mg;bid;po
    Administration route: Oral
    Indication: Bipolar Disorder

Other drugs received by patient: Depakote; Haldol



Possible Saphris side effects in 50 year old male

Reported by a physician from United States on 2011-12-13

Patient: 50 year old male

Reactions: Inappropriate Schedule of Drug Administration, Hypersensitivity, Swelling Face, Wheezing, Underdose, Rash, Feeling Hot, Skin Lesion

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a physician from Australia on 2011-12-13

Patient: female

Reactions: Rash

Drug(s) suspected as cause:
Saphris



 Page 1   Next >>

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014